# SDR C2XA08CL010

- Difficulty date: January 17, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 21,569 hours, 16,254 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4504616A
- Part serial: 040263
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

EWR FLIGHT 2756 - THE CREW REPORTED FUEL FUMES IN THE COCKPIT WHEN THE APU WAS STARTED AND SHUT DOWN.  THE APU WAS MEL'ED CONTROL NR 137605.  ON 1/18/08 CLE MAINTENANCE REMOVED AND REPLACED THE APU FUEL CONTROL ASSEMBLY P/N 4504616A, S/N 04-02-63, AND THE APU FUEL FLOW DIVIDER P/N 4951486, S/N 0494 AND THE APU ANTI SURGE VALVE P/N 4950899, S/N 1206.  OPERATIONAL CHECKS WERE GOOD.
